# SDR RAIA00205143

- Difficulty date: May 6, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 14,746 hours, 13,478 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Lead
- Part number: 30738451
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5387-EWR- RECEIVED RIGHT ENGINE INTEGRATED ELECTRONIC CONTROL FAULT INDICATION. MAINTENANCE REMOVED AND REPLACED THE THERMOCOUPLE LEAD.
